# SDR DALA2022062704480

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON LH SIDE PLATE BTW STA 1300-1310 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00693: LH SIDE PLATE BTW STA 1300-1310 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2292461)
